Author Topic: havin anxiety After Drinking like 4 shots of Vodka,Lil Smirnoff,Cannibis 4 Hits  (Read 1946 times)

[Buddie]

glad you are ok!  well, i did something similar when i was tapering from valium back in sept.  i hadn't had a 'good' time in so long and i was finally feeling good so i indulged to say the least.  and i definitely paid for it.  i agree with everyone else.  benzos, a/ds, and alchohol do not go together.  and can be life threatening.  i did not believe that for a long time.  i stopped drinking and everything else at the end of sept.  i would not even consider it now. 

and i used to love the green stuff.  i actually used it to treat my depression and anxiety.  had a vaporizer too so that it was healthier.  but now i know, along with my current docs theory, that i was improperly medicated to begin with and the meds themselves were causing the depression and anxiety.  i also had bad problems after i tapered off the a/d back in march/april.  i was finally feeling pretty good and overindulged with alcohol.  then i went into this month long thing with severe gastrointestinal distress.  i thought i had a tumor or something.  it was really horrible.  but magically it disappeared, i assume after my body finally started making serotonin again. 

anyway, best to stay away from anything that makes you feel good temporarily.  it is unfortunate but it is the way it is with this benzo nightmare.  but i think you may find that once you get through all this that you won't want to drink or anything anymore anyway.  at least that is what i am finding.  and i have been way into that stuff for many years.  so it is a huge change but one that is very positive.  it is a transformational process for sure.  best of luck!   ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

still not feelin good a lil better not drink anymore until im off my meds horrible days feel like an idiot... anxiety high n lil sad... dam that was retarded...


Glad you are feeling better.  I have never drank, but pot was the only drug I have ever used.  I was a lightweight w/pot but anyway... Pre-benzos, I would smoke every night before bed, one to two hits and it would help me sleep.  Once I went on benzos, pot gave me awful anxiety, to the point that the few times I have tried it while being on benzos, I panicked so bad that I asked the people with me to take me to the hospital. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

the demon drink and weed will give temp relief then a rebound kicks in,as an alki the combination of drink and valium sadly masks the crippling anxiety, hang in there man after 10 years self medicating i am about to taper and am bricking it!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.